# SDR SWIA2021070759315

- Difficulty date: April 17, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME F/S 327.763 IS CORRODED     (C-CHECK RO 7/5/2021)    REMOVED AND REPLACED PAX DOOR FRAME FS327.763 PER CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND BOMBARDIER DWG 601R31702 REV. N. RESTORED FINISH AND REAPPLIED CIC TO THE AREA. PRESSURE LEAK CHECK GOOD. COMPLIED WITH SKY CARD 51-900-1002-SKY.
